# SDR 201310310003

- Difficulty date: October 30, 2013
- Submitted: November 20, 2013
- Operation: General aviation
- Aircraft: V3HGO
- Make and model: Cessna 208B
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Condition: Separated
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER ELEVEN LANDING, TAKE OFF OK, PILOT FELT TIRE GO FLAT ON LANDING ROLL, STOPPED ON RUNWAY.
